# SDR UIEA2023052200476

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FND M/D BEAM CORROSION AT STA 2100 RBL 100( 1) REPAIR DAMAGE AREA IAW SRM 53-00-51-2R-3 REV 97 AND EI T2023A53M-1103 SEQUENCE A REV 0 AND BOEING DWG 65B38105 SH12 REV -, 65B38251 SH 62 REV A, 65B38251 SH 33 REV -, 65B38251 SH 67 REV A, 65B38406 SH 48 REV A. 2) ACCOMPLISHED EI T2023A53M-1103 REV 1. 3) JOB COMPLETED AND CONDITION CHECK NORMAL )
